# SDR 96ZZZM697

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Part number: 60714621
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B, M
- Precautionary procedure: A

## Discrepancy

AUTO TEMP CONTROLLER HAD FAILED (AUTO MODE) CAUSING THE SMELL OF HOT AIR AND SLIGHT SMOKE IN THE CABIN.  AN ENGINE RUN WAS PERFORMED, CONTROLLING TEMP IN MANUAL MODE, CHECKED OK WITH NO OTHER DISCREPANCIES NOTED.  AIR CONDITIONING SYSTEM AND COMPONENTS CHECKED SATISFACTORY.  AUTO TEMP CONTROL SYSTEM MEL PROCEDURES ACCOMPLISHED AND AIRCRAFT DEPARTED WITH NO FURTHER PROBLEMS NOTED.
